MathSciNet Relay Station
MathSciNet bibliographic data
MR132908 35.76
Morawetz, Cathleen S. The decay of solutions of the exterior initial-boundary value problem for the wave equation. Comm. Pure Appl. Math. 14 1961 561–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement